Alert archive / Utah / Winter Storm Warnings in 2006

Winter Storm Warning 18, NWS Salt Lake City, UT

December 27, 2006

NWS Salt Lake City, UT issued this winter storm warning at Dec 27, 2006, 6:36 PM MST. It was in force for 20 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 27, 2006, 6:36 PM MST (01:36 UTC)
Expired
Dec 28, 2006, 2:49 PM MST
In force
20 hr
Issued by
NWS Salt Lake City, UT

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS45 KSLC 280136
WSWSLC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
636 PM MST WED DEC 27 2006

.A STORM SYSTEM WILL MOVE ACROSS NORTHERN ARIZONA TONIGHT...
BRINGING SNOW TO THE HIGHER TERRAIN OF SOUTHERN UTAH.

UTZ016-280600-
/O.UPG.KSLC.SN.Y.0051.000000T0000Z-061228T1800Z/
/O.NEW.KSLC.HS.W.0017.061228T0136Z-061228T1800Z/
SOUTHWEST UTAH-
636 PM MST WED DEC 27 2006

...HEAVY SNOW WARNING IN EFFECT UNTIL 11 AM MST THURSDAY...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HEAVY
SNOW WARNING...WHICH IS IN EFFECT UNTIL 11 AM MST THURSDAY. THE
SNOW ADVISORY IS NO LONGER IN EFFECT. 

THIS HEAVY SNOW WARNING IS FOR THE SOUTHWEST VALLEYS OF UTAH INCLUDING
CEDAR CITY.

HEAVY SNOW HAS DEVELOPED IN THE SOUTHWEST VALLEYS OF UTAH WHICH WILL
LAST THROUGH MOST OF THE NIGHT. SNOWFALL RATES OF UP TO 4 INCHES
PER HOUR HAVE BEEN REPORTED. ACCUMULATIONS OF 4 TO 10 INCHES WILL
MAKE TRAVEL TREACHEROUS THROUGH EASTERN IRON COUNTY TONIGHT.

A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST
THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF
YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY.

$$

UTZ017-280600-
/O.UPG.KSLC.SN.Y.0051.000000T0000Z-061228T1800Z/
/O.NEW.KSLC.WS.W.0018.061228T0136Z-061228T1800Z/
CENTRAL AND SOUTHWEST MOUNTAINS-
636 PM MST WED DEC 27 2006

...WINTER STORM WARNING IN EFFECT UNTIL 11 AM MST THURSDAY...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A
WINTER STORM WARNING...WHICH IS IN EFFECT UNTIL 11 AM MST
THURSDAY. THE SNOW ADVISORY IS NO LONGER IN EFFECT.

THIS WARNING IS FOR THE SOUTHWEST AND CENTRAL MOUNTAINS OF UTAH.
SNOW IS INCREASING ACROSS SOUTHERN UTAH TONIGHT. ACCUMULATIONS OF
8 TO 16 INCHES ARE EXPECTED MAINLY FOR THE SOUTHWEST MOUNTAINS BY
LATE THURSDAY MORNING. IN ADDITION...STRONG NORTH WINDS WILL
DEVELOP AFTER MIDNIGHT MAINLY FOR AREAS WEST OF BRYCE...CREATING
LOCAL BLIZZARD CONDITIONS AND CONSIDERABLE BLOWING SNOW. 

A WINTER STORM WARNING MEANS A SIGNIFICANT AMOUNT OF SNOW IS
EXPECTED. STRONG WINDS ARE ALSO POSSIBLE.  THIS WILL MAKE TRAVEL
VERY HAZARDOUS OR IMPOSSIBLE.

$$

UTZ014-280600-
/O.EXA.KSLC.SN.Y.0051.000000T0000Z-061228T1800Z/
SANPETE/SEVIER VALLEYS-
636 PM MST WED DEC 27 2006

...SNOW ADVISORY IN EFFECT UNTIL 11 AM MST THURSDAY...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM MST THURSDAY. 

THIS SNOW ADVISORY IS FOR THE SANPETE AND SEVIER VALLEYS OF
CENTRAL UTAH.

ACCUMULATIONS OF 2 TO 4 INCHES ARE EXPECTED OVERNIGHT AND THURSDAY
MORNING AS A STORM SYSTEM MOVES ACROSS SOUTHERN UTAH. THE HEAVIEST
ACCUMULATIONS WILL LIKELY FALL IN THE SEVIER VALLEY WITH LESSER
AMOUNTS FOR THE SANPETE VALLEY.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

UTZ007>009-280600-
/O.CON.KSLC.SN.Y.0051.000000T0000Z-061228T1800Z/
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-
636 PM MST WED DEC 27 2006

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THURSDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THURSDAY. 

THIS SNOW ADVISORY IS FOR THE WASATCH AND WESTERN UINTA MOUNTAINS
OF UTAH. ADDITIONAL ACCUMULATIONS OF 5 TO 10 INCHES ARE EXPECTED
BY THURSDAY AFTERNOON...WITH LOCALLY HIGHER AMOUNTS POSSIBLE.
STORM TOTAL SNOWFALL IS EXPECTED TO BE 8 TO 15 INCHES.

$$

UTZ010-015-280600-
/O.CON.KSLC.SN.Y.0051.000000T0000Z-061228T1800Z/
WASATCH PLATEAU/BOOK CLIFFS-WEST CENTRAL UTAH-
636 PM MST WED DEC 27 2006

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THURSDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THURSDAY. 

THIS SNOW ADVISORY IS IN EFFECT FOR THE WASATCH PLATEAU AND BOOK
CLIFFS AND FOR VALLEY AREAS OF WEST CENTRAL UTAH. NEW SNOW OF 2 TO
4 INCHES WILL ACCUMULATE ALONG THE I-15 CORRIDOR OF WEST CENTRAL
UTAH WITH 5 TO 10 INCHES ON THE WASATCH PLATEAU.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
5 follow-up statements
000 
WWUS45 KSLC 280524
WSWSLC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1024 PM MST WED DEC 27 2006

.A STORM SYSTEM WILL MOVE ACROSS NORTHERN ARIZONA TONIGHT...
BRINGING SNOW TO MUCH OF UTAH. HIGH PRESSURE RETURNS FOR LATE IN
THE WEEK AND THE WEEKEND.

UTZ016-281300-
/O.CON.KSLC.HS.W.0017.000000T0000Z-061228T1800Z/
SOUTHWEST UTAH-
1024 PM MST WED DEC 27 2006

...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 11 AM MST
THURSDAY...

A HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 11 AM MST THURSDAY. 

THIS HEAVY SNOW WARNING IS FOR THE SOUTHWEST VALLEYS OF UTAH
INCLUDING CEDAR CITY.

HEAVY SNOW WILL SLOWLY DECREASE OVERNIGHT AND THURSDAY MORNING FOR
THE CEDAR CITY AREA. REPORTS INDICATE ABOUT A FOOT OF SNOW HAS
FALLEN AROUND CEDAR CITY THIS EVENING. ADDITIONAL ACCUMULATIONS OF
2 TO 6 INCHES ARE EXPECTED.

A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST
THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF
YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY.

$$

UTZ017-281300-
/O.CON.KSLC.WS.W.0018.000000T0000Z-061228T1800Z/
CENTRAL AND SOUTHWEST MOUNTAINS-
1024 PM MST WED DEC 27 2006

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MST
THURSDAY...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MST
THURSDAY. 

THIS WARNING IS FOR THE SOUTHWEST AND CENTRAL MOUNTAINS OF UTAH.

SNOW WILL CONTINUE ACROSS THE MOUNTAINS OF SOUTHWEST UTAH OVERNIGHT
THEN SLOWLY DECREASE THURSDAY MORNING. ACCUMULATIONS OF 8 TO 16
INCHES ARE EXPECTED MAINLY FOR THE SOUTHWEST MOUNTAINS BY LATE
THURSDAY MORNING. IN ADDITION...STRONG NORTH WINDS WILL DEVELOP
AFTER MIDNIGHT MAINLY FOR AREAS WEST OF BRYCE...CREATING LOCAL
BLIZZARD CONDITIONS AND CONSIDERABLE BLOWING SNOW.

A WINTER STORM WARNING MEANS A SIGNIFICANT AMOUNT OF SNOW IS
EXPECTED. STRONG WINDS ARE ALSO POSSIBLE.  THIS WILL MAKE TRAVEL
VERY HAZARDOUS OR IMPOSSIBLE.

$$

UTZ013-018-020-281300-
/O.EXA.KSLC.SN.Y.0051.000000T0000Z-061228T1800Z/
SAN RAFAEL SWELL-HENRY MOUNTAINS-SOUTH CENTRAL UTAH-
1024 PM MST WED DEC 27 2006

...SNOW ADVISORY IN EFFECT UNTIL 11 AM MST THURSDAY...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM MST THURSDAY. 

THIS SNOW ADVISORY IS IN EFFECT FOR THE SAN RAFAEL SWELL...THE
HENRY MOUNTAINS AND SOUTH CENTRAL UTAH. 

SNOW WILL INCREASE IN THE ADVISORY AREA OVERNIGHT. ACCUMULATIONS
OF 2 TO 5 INCHES ARE EXPECTED IN THE SAN RAFAEL SWELL AND SOUTH
CENTRAL UTAH WITH 4 TO 10 INCHES FOR THE HENRY MOUNTAINS. 

A SNOW ADVISORY MEANS NEW SNOW WILL CAUSE PRIMARILY TRAVEL
DIFFICULTIES ACROSS THE AREA.

$$

UTZ007>009-281300-
/O.CON.KSLC.SN.Y.0051.000000T0000Z-061228T1800Z/
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-
1024 PM MST WED DEC 27 2006

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THURSDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THURSDAY. 

THIS SNOW ADVISORY IS FOR THE WASATCH AND WESTERN UINTA MOUNTAINS
OF UTAH. ADDITIONAL ACCUMULATIONS OF 3 TO 8 INCHES ARE EXPECTED
BY THURSDAY AFTERNOON...WITH LOCALLY HIGHER AMOUNTS POSSIBLE.

$$

UTZ010-014-015-281300-
/O.CON.KSLC.SN.Y.0051.000000T0000Z-061228T1800Z/
WASATCH PLATEAU/BOOK CLIFFS-SANPETE/SEVIER VALLEYS-
WEST CENTRAL UTAH-
1024 PM MST WED DEC 27 2006

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THURSDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THURSDAY. 

THIS SNOW ADVISORY IS IN EFFECT FOR THE WASATCH PLATEAU AND BOOK
CLIFFS AND FOR VALLEY AREAS OF WEST CENTRAL UTAH. NEW SNOW
ACCUMULATIONS OF 2 TO 4 INCHES WILL OCCUR ALONG THE I-15 CORRIDOR
OF WEST CENTRAL UTAH WITH 5 TO 10 INCHES ON THE WASATCH PLATEAU.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 
WWUS45 KSLC 280915
WSWSLC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
215 AM MST THU DEC 28 2006

.A STORM SYSTEM WILL MOVE ACROSS NORTHERN ARIZONA TONIGHT...
BRINGING SNOW TO MUCH OF UTAH. HIGH PRESSURE RETURNS FOR LATE IN
THE WEEK AND THE WEEKEND.

UTZ016-281715-
/O.CAN.KSLC.HS.W.0017.000000T0000Z-061228T1800Z/
/O.EXA.KSLC.WS.W.0018.000000T0000Z-061228T1800Z/
SOUTHWEST UTAH-
215 AM MST THU DEC 28 2006

...HEAVY SNOW WARNING IS CANCELLED...
...WINTER STORM WARNING IN EFFECT UNTIL 11 AM MST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A
WINTER STORM WARNING...WHICH IS IN EFFECT UNTIL 11 AM MST THIS
MORNING. THE HEAVY SNOW WARNING HAS BEEN CANCELLED. 

THIS WINTER STORM WARNING IS FOR THE SOUTHWEST VALLEYS OF UTAH
INCLUDING CEDAR CITY.

HEAVY SNOW WILL CONTINUE DURING THE EARLY MORNING HOURS BEFORE
DECREASING BY THE AFTERNOON. REPORTS INDICATE THAT OVER A FOOT OF
SNOW HAS FALLEN IN THE CEDAR CITY AREA...WITH ADDITIONAL
ACCUMULATIONS OF 3 TO 6 INCHES EXPECTED. ADDITIONALLY...STRONG
NORTH WINDS OF 25 TO 30 MPH WITH HIGHER GUSTS ARE DEVELOPING AND
ARE EXPECTED TO CONTINUE AT LEAST INTO THE LATE MORNING. THIS WILL CREATE
AREAS OF BLOWING AND DRIFTING SNOW AND LOCALIZED BLIZZARD
CONDITIONS THAT WILL MAKE TRAVEL TREACHEROUS...PARTICULARLY ALONG
THE I-15 CORRIDOR.

A WINTER STORM WARNING MEANS A SIGNIFICANT AMOUNT OF SNOW IS
EXPECTED. STRONG WINDS ARE ALSO POSSIBLE.  THIS WILL MAKE TRAVEL
VERY HAZARDOUS OR IMPOSSIBLE.

$$

UTZ015-281715-
/O.UPG.KSLC.SN.Y.0051.000000T0000Z-061228T1800Z/
/O.EXA.KSLC.WS.W.0018.000000T0000Z-061228T1800Z/
WEST CENTRAL UTAH-
215 AM MST THU DEC 28 2006

...WINTER STORM WARNING IN EFFECT UNTIL 11 AM MST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A
WINTER STORM WARNING...WHICH IS IN EFFECT UNTIL 11 AM MST THIS
MORNING. THE SNOW ADVISORY IS NO LONGER IN EFFECT. 

THIS WINTER STORM WARNING IS IN EFFECT FOR THE VALLEY AREAS OF
WEST CENTRAL UTAH. 

HEAVY SNOW WILL CONTINUE DURING THE EARLY MORNING HOURS BEFORE
DECREASING BY THE AFTERNOON. ADDITIONAL ACCUMULATIONS OF 2 TO 5
INCHES ARE EXPECTED. ADDITIONALLY...NORTH WINDS OF 25 TO 35 MPH
WITH HIGHER GUSTS HAVE ALREADY BEEN REPORTED IN THE AREA AND WILL
CONTINUE INTO THE LATE MORNING HOURS. THIS WILL CREATE AREAS OF
BLOWING AND DRIFTING SNOW AND LOCALIZED BLIZZARD CONDITIONS THAT
WILL MAKE TRAVEL TREACHEROUS...PARTICULARLY ALONG THE I-15
CORRIDOR.

A WINTER STORM WARNING MEANS A SIGNIFICANT AMOUNT OF SNOW IS
EXPECTED. STRONG WINDS ARE ALSO POSSIBLE.  THIS WILL MAKE TRAVEL
VERY HAZARDOUS OR IMPOSSIBLE.

$$

UTZ017-281715-
/O.CON.KSLC.WS.W.0018.000000T0000Z-061228T1800Z/
CENTRAL AND SOUTHWEST MOUNTAINS-
215 AM MST THU DEC 28 2006

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING. 

THIS WARNING IS FOR THE SOUTHWEST AND CENTRAL MOUNTAINS OF UTAH.

SNOW WILL CONTINUE ACROSS THE MOUNTAINS OF SOUTHWEST UTAH
OVERNIGHT THEN SLOWLY DECREASE THURSDAY MORNING. ACCUMULATIONS OF
8 TO 16 INCHES ARE EXPECTED MAINLY FOR THE SOUTHWEST MOUNTAINS BY
LATE THURSDAY MORNING. IN ADDITION...STRONG NORTH WINDS WILL
DEVELOP AFTER MIDNIGHT MAINLY FOR AREAS WEST OF BRYCE...CREATING
LOCAL BLIZZARD CONDITIONS AND CONSIDERABLE BLOWING SNOW.

A WINTER STORM WARNING MEANS A SIGNIFICANT AMOUNT OF SNOW IS
EXPECTED. STRONG WINDS ARE ALSO POSSIBLE.  THIS WILL MAKE TRAVEL
VERY HAZARDOUS OR IMPOSSIBLE.

$$

UTZ007>009-281715-
/O.CON.KSLC.SN.Y.0051.000000T0000Z-061228T1800Z/
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-
215 AM MST THU DEC 28 2006

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING. 

THIS SNOW ADVISORY IS FOR THE WASATCH AND WESTERN UINTA MOUNTAINS
OF UTAH. ADDITIONAL ACCUMULATIONS OF 3 TO 8 INCHES ARE EXPECTED
BY THURSDAY AFTERNOON...WITH LOCALLY HIGHER AMOUNTS POSSIBLE.

$$

UTZ010-014-281715-
/O.CON.KSLC.SN.Y.0051.000000T0000Z-061228T1800Z/
WASATCH PLATEAU/BOOK CLIFFS-SANPETE/SEVIER VALLEYS-
215 AM MST THU DEC 28 2006

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING. 

THIS SNOW ADVISORY IS IN EFFECT FOR THE WASATCH PLATEAU AND BOOK
CLIFFS AND FOR VALLEY AREAS OF WEST CENTRAL UTAH. NEW SNOW
ACCUMULATIONS OF 2 TO 4 INCHES WILL OCCUR ALONG THE I-15 CORRIDOR
OF WEST CENTRAL UTAH WITH 5 TO 10 INCHES ON THE WASATCH PLATEAU.

$$

UTZ013-018-020-281715-
/O.CON.KSLC.SN.Y.0051.000000T0000Z-061228T1800Z/
SAN RAFAEL SWELL-HENRY MOUNTAINS-SOUTH CENTRAL UTAH-
215 AM MST THU DEC 28 2006

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING. 

THIS SNOW ADVISORY IS IN EFFECT FOR THE SAN RAFAEL SWELL...THE
HENRY MOUNTAINS AND SOUTH CENTRAL UTAH.

SNOW WILL INCREASE IN THE ADVISORY AREA OVERNIGHT. ACCUMULATIONS
OF 2 TO 5 INCHES ARE EXPECTED IN THE SAN RAFAEL SWELL AND SOUTH
CENTRAL UTAH WITH 4 TO 10 INCHES FOR THE HENRY MOUNTAINS.

A SNOW ADVISORY MEANS NEW SNOW WILL CAUSE PRIMARILY TRAVEL
DIFFICULTIES ACROSS THE AREA.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 
WWUS45 KSLC 281124
WSWSLC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
424 AM MST THU DEC 28 2006

.A STORM SYSTEM WILL MOVE ACROSS NORTHERN ARIZONA TONIGHT...
BRINGING SNOW TO MUCH OF UTAH. HIGH PRESSURE RETURNS FOR LATE IN
THE WEEK AND THE WEEKEND.

UTZ007-281230-
/O.CAN.KSLC.SN.Y.0051.000000T0000Z-061228T1800Z/
WASATCH MOUNTAINS I-80 NORTH-
424 AM MST THU DEC 28 2006

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE
SNOW ADVISORY FOR THE WASATCH MOUNTAINS NORTH OF I-80. 

OCCASIONAL LIGHT SNOW THIS MORNING WILL PRODUCE LITTLE ADDITIONAL
ACCUMULATION. SCATTERED SNOW SHOWERS WILL LINGER INTO THE
AFTERNOON...THEN END EARLY THIS EVENING.



$$

UTZ015>017-281800-
/O.CON.KSLC.WS.W.0018.000000T0000Z-061228T1800Z/
WEST CENTRAL UTAH-SOUTHWEST UTAH-CENTRAL AND SOUTHWEST MOUNTAINS-
424 AM MST THU DEC 28 2006

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING. 

THIS WINTER STORM WARNING IS IN EFFECT FOR THE CENTRAL AND
SOUTHWEST MOUNTAINS...AND FOR THE WEST CENTRAL AND SOUTHWEST
VALLEYS OF UTAH.

AREAS OF MODERATE TO HEAVY SNOW WILL CONTINUE DURING THE EARLY
MORNING HOURS. THE HEAVIEST SNOW WILL REMAIN OVER THE MOUNTAINS... 
AND NEAR THE I-15 CORRIDOR THIS MORNING. ADDITIONAL ACCUMULATIONS
OF 4 TO 10 INCHES ARE EXPECTED IN THE MOUNTAINS...WITH 1 TO 4
INCHES IN THE VALLEYS. ADDITIONALLY...NORTH WINDS OF 25 TO 35 MPH
WITH HIGHER GUSTS ARE PRODUCING AREAS OF BLOWING AND DRIFTING SNOW
IN THE VALLEY LOCATIONS.

A WINTER STORM WARNING MEANS A SIGNIFICANT AMOUNT OF SNOW IS
EXPECTED. STRONG WINDS WILL CREATE AREAS OF BLOWING AND DRIFTING
SNOW TODAY. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE...
ESPECIALLY ALONG RURAL OR LESSER MAINTAINED ROADWAYS.

$$

UTZ008-009-281800-
/O.CON.KSLC.SN.Y.0051.000000T0000Z-061228T1800Z/
WASATCH MOUNTAINS SOUTH OF I-80-WESTERN UINTA MOUNTAINS-
424 AM MST THU DEC 28 2006

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING. 

THIS SNOW ADVISORY IS FOR THE WASATCH MOUNTAINS SOUTH OF I-80 AND
THE WESTERN UINTA MOUNTAINS OF NORTHEAST UTAH. ADDITIONAL ACCUMULATIONS
OF 1 TO 4 INCHES ARE EXPECTED IN THE WASATCH MOUNTAIN PORTION...WITH
3 TO 6 INCHES FOR THE WESTERN UINTA MOUNTAINS. SNOW WILL TAPER OFF
THIS AFTERNOON...WITH MINIMAL ADDITIONAL ACCUMULATIONS EXPECTED.

$$

UTZ010-014-281800-
/O.CON.KSLC.SN.Y.0051.000000T0000Z-061228T1800Z/
WASATCH PLATEAU/BOOK CLIFFS-SANPETE/SEVIER VALLEYS-
424 AM MST THU DEC 28 2006

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING FOR
THE WASATCH PLATEAU AND BOOKS CLIFFS...AND FOR THE SEVIER AND
SANPETE VALLEYS.

ADDITIONAL ACCUMULATIONS OF 1 TO 3 INCHES ARE EXPECTED IN THE
SEVIER AND SANPETE VALLEYS THIS MORNING. FOR THE WASATCH PLATEAU
AND BOOK CLIFFS...ACCUMULATIONS OF 5 TO 10 INCHES ARE EXPECTED.

SNOW WILL TAPER OFF WITH LITTLE ADDITIONAL ACCUMULATION FOR THE
VALLEYS THIS AFTERNOON. SNOW SHOWERS WILL REMAIN LIKELY FOR THE
WASATCH PLATEAU AND BOOK CLIFFS THIS AFTERNOON...BUT ADDITIONAL
ACCUMULATIONS WILL BE MINIMAL.

$$

UTZ013-018-020-281800-
/O.CON.KSLC.SN.Y.0051.000000T0000Z-061228T1800Z/
SAN RAFAEL SWELL-HENRY MOUNTAINS-SOUTH CENTRAL UTAH-
424 AM MST THU DEC 28 2006

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING. 

THIS SNOW ADVISORY IS IN EFFECT FOR THE SAN RAFAEL SWELL...THE
HENRY MOUNTAINS AND SOUTH CENTRAL UTAH.

SNOW WILL INCREASE IN THE ADVISORY AREA EARLY THIS MORNING. ACCUMULATIONS
OF 2 TO 5 INCHES ARE EXPECTED IN THE SAN RAFAEL SWELL AND SOUTH CENTRAL
UTAH WITH 5 TO 10 INCHES FOR THE HENRY MOUNTAINS.

A SNOW ADVISORY MEANS NEW SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES
ACROSS THE AREA.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 
WWUS45 KSLC 281819
WSWSLC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1119 AM MST THU DEC 28 2006

UTZ015-016-281930-
/O.CAN.KSLC.WS.W.0018.000000T0000Z-061228T1800Z/
WEST CENTRAL UTAH-SOUTHWEST UTAH-
1119 AM MST THU DEC 28 2006

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ALLOWED THE
WINTER STORM WARNING FOR WEST CENTRAL UTAH AND SOUTHWEST UTAH TO
EXPIRE. 

SNOW INTENSITY HAS DECREASED IN THESE AREAS. ALTHOUGH LIGHT SNOW
WILL PERSIST INTO TONIGHT...ANY ADDITIONAL ACCUMULATION WILL BE
AROUND AN INCH OR LESS AND THIS WILL BE MAINLY ALONG THE I-15
CORRIDOR. 

$$

UTZ008-014-020-281930-
/O.CAN.KSLC.SN.Y.0051.000000T0000Z-061228T1800Z/
WASATCH MOUNTAINS SOUTH OF I-80-SANPETE/SEVIER VALLEYS-
SOUTH CENTRAL UTAH-
1119 AM MST THU DEC 28 2006

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ALLOWED THE 
THE SNOW ADVISORY FOR THE WASATCH MOUNTAINS SOUTH OF
I-80...THE SANPETE AND SEVIER VALLEYS...AND SOUTH CENTRAL UTAH TO
EXPIRE. 

LIGHT SNOW WILL PERSIST AT TIMES INTO THIS EVENING IN THE
MOUNTAINS AND THE SANPETE AND SEVIER VALLEYS...BUT ANY ADDITIONAL
ACCUMULATION WILL BE AROUND AN INCH OR LESS. 

SNOW HAS ENDED IN SOUTH CENTRAL UTAH. SNOW SHOWERS ARE STILL
POSSIBLE THERE TODAY BUT NO ACCUMULATION IS EXPECTED.

$$

UTZ017-290230-
/O.EXT.KSLC.WS.W.0018.000000T0000Z-061229T0500Z/
CENTRAL AND SOUTHWEST MOUNTAINS-
1119 AM MST THU DEC 28 2006

...WINTER STORM WARNING NOW IN EFFECT UNTIL 10 PM MST THIS
EVENING...

THE WINTER STORM WARNING IS NOW IN EFFECT UNTIL 10 PM MST THIS
EVENING. 

THIS WINTER STORM WARNING IS FOR THE CENTRAL AND SOUTHWEST
MOUNTAINS.

PERIODS OF SNOW WILL CONTINUE INTO TONIGHT BUT ADDITIONAL
ACCUMULATIONS WILL BE HIGHLY VARIBLE...RANGING FROM AN INCH OR SO
UP TO 8 INCHES IN FAVORED SPOTS.

ADDITIONALLY...NORTH WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS ARE
PRODUCING AREAS OF BLOWING AND DRIFTING SNOW IN EXPOSED LOCATIONS.

SNOW MAY LAST THROUGH THE NIGHT IN THE SOUTHERN UTAH MOUNTAINS AND
THIS WARNING MAY NEED TO BE EXTENDED AGAIN. 

A WINTER STORM WARNING MEANS A SIGNIFICANT AMOUNT OF SNOW IS
EXPECTED. STRONG WINDS WILL CREATE AREAS OF BLOWING AND DRIFTING
SNOW TODAY. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE...
ESPECIALLY ALONG RURAL OR LESSER MAINTAINED ROADWAYS.

$$

UTZ009-290230-
/O.EXT.KSLC.SN.Y.0051.000000T0000Z-061229T0500Z/
WESTERN UINTA MOUNTAINS-
1119 AM MST THU DEC 28 2006

...SNOW ADVISORY NOW IN EFFECT UNTIL 10 PM MST THIS EVENING...

THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 10 PM MST THIS EVENING. 

THIS SNOW ADVISORY IS FOR THE WESTERN UINTA MOUNTAINS OF
NORTHEAST UTAH.

ADDITIONAL ACCUMULATIONS OF 3 TO 6 INCHES ARE EXPECTED. 

SNOW WILL CONTINUE AT TIMES IN THESE MOUNTAINS THROUGH THIS
EVENING...WITH THE BULK OF THE ACCUMULATION ALONG THE NORTH
SLOPES. 

THE SNOW MAY LAST THROUGH THE NIGHT IN THE UINTA MOUNTAINS AND
THIS ADVISORY MAY NEED TO BE EXTENDED AGAIN.

$$

UTZ010-290230-
/O.EXT.KSLC.SN.Y.0051.000000T0000Z-061229T0500Z/
WASATCH PLATEAU/BOOK CLIFFS-
1119 AM MST THU DEC 28 2006

...SNOW ADVISORY NOW IN EFFECT UNTIL 10 PM MST THIS EVENING...

THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 10 PM MST THIS EVENING. 

THIS SNOW ADVISORY IS FOR THE WASATCH PLATEAU AND BOOK CLIFFS
OF NORTHEAST UTAH.

ADDITIONAL ACCUMULATIONS OF 3 TO 8 INCHES ARE EXPECTED.

SNOW WILL CONTINUE AT TIMES IN THESE MOUNTAINS THROUGH THIS
EVENING. IT IS POSSIBLE THAT THE SNOW MAY LAST THROUGH THE NIGHT
IN THESE MOUNTAINS AND THIS ADVISORY MAY NEED TO BE EXTENDED AGAIN.

$$

UTZ013-018-290230-
/O.EXT.KSLC.SN.Y.0051.000000T0000Z-061229T0500Z/
SAN RAFAEL SWELL-HENRY MOUNTAINS-
1119 AM MST THU DEC 28 2006

...SNOW ADVISORY NOW IN EFFECT UNTIL 10 PM MST THIS EVENING...

THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 10 PM MST THIS EVENING. 

THIS SNOW ADVISORY IS IN EFFECT FOR THE SAN RAFAEL SWELL AND THE
HENRY MOUNTAINS IN EASTERN UTAH.

ACCUMULATIONS OF 2 TO 6 INCHES ARE EXPECTED IN THE SAN RAFAEL
SWELL WITH THE HIGHER AMOUNTS AT THE HIGHER ELEVATIONS. ADDITIONAL
SNOWFALL OF 5 TO 10 INCHES IS EXPECTED IN THE HENRY MOUNTAINS.

WIDESPREAD SNOW WILL CONTINUE IN THESE LOCATIONS INTO TONIGHT
...ALTHOUGH ACCUMULATIONS WILL BE HIGHLY VARIABLE. THE SNOW MAY
NOT STOP TONIGHT AND THIS ADVISORY MAY NEED TO BE EXTENDED. 

A SNOW ADVISORY MEANS NEW SNOW WILL CAUSE PRIMARILY TRAVEL
DIFFICULTIES ACROSS THE AREA.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 
WWUS45 KSLC 282149
WSWSLC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
249 PM MST THU DEC 28 2006

.A STORM SYSTEM OVER ARIZONA WILL SLOWLY MOVE TO NEW MEXICO TONIGHT.
MOISTURE WILL DECREASE OVER UTAH AS THE LOW MOVES AWAY.

UTZ017-282300-
/O.CAN.KSLC.WS.W.0018.000000T0000Z-061229T0500Z/
CENTRAL AND SOUTHWEST MOUNTAINS-
249 PM MST THU DEC 28 2006

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE
WINTER STORM WARNING. 

SNOW HAS DECREASED TO SNOW SHOWERS OVER THE CENTRAL AND SOUTHWEST
MOUNTAINS OF UTAH. LOCAL 1 TO 3 INCH ACCUMULATIONS WILL OCCUR THIS
EVENING BEFORE THE SNOW SHOWERS END.

$$

UTZ009-010-013-018-282300-
/O.CAN.KSLC.SN.Y.0051.000000T0000Z-061229T0500Z/
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
SAN RAFAEL SWELL-HENRY MOUNTAINS-
249 PM MST THU DEC 28 2006

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE
SNOW ADVISORY. 

SNOW HAS DECREASED TO SNOW SHOWERS. LOCAL 1 TO 3 INCH ACCUMULATIONS
WILL OCCUR OVER THE AREA THIS EVENING BEFORE THE SNOW ENDS OVERNIGHT.
THE MOST LIKELY AREA FOR ACCUMULATIONS WILL BE THE NORTH SLOPES OF
THE UINTA MOUNTAINS AND NORTH SLOPES OF THE BOOK CLIFFS.

$$

GIBSON

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this winter storm warning went out at Dec 27, 4:00 PM MST, 2 hours 36 minutes earlier.

Area forecast discussion, Dec 27, 4:00 PM MST, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
400 PM MST WED DEC 27 2006

.SYNOPSIS...A PACIFIC STORM SYSTEM WILL IMPACT THE INTER-MOUNTAIN
WEST THROUGH THURSDAY. STRONG HIGH PRESSURE ALOFT TRAILING THIS
STORM WILL SETTLE OVER THE GREAT BASIN BY THE WEEKEND.

&&

.DISCUSSION...THE LARGE PACIFIC SYSTEM IMPACTING THE REGION IS
SPLITTING THIS AFTERNOON. THE SOUTHERN STREAM STREAM PIECE IS
PICKING UP BETTER DYNAMICS AT THE EXPENSE OF THE NORTHERN SYSTEM.
THIS MORNINGS NAM RUN SUGGESTED A CLOSING OFF THE SOUTHERN STREAM
WAVE OVER SOUTHEAST NV WHICH APPEARS TO BE HAPPENING. WEAK BANDING
DEVELOPED EARLIER OVER EAST CENTRAL NV. EXPECT BANDING TO REGENERATE
TO THE NORTHWEST OF THE LOW CENTER AND IMPACT MAINLY THE 1-15
CORRIDOR FROM FILMORE TO CEDAR CITY THIS EVENING. EXPANDED THE
ADVISORY TO INCLUDE ZONES 15 AND 16 AS THESE AREAS COULD SEE BANDING
AS WELL AS UPSLOPING BEHIND THE COLD FRONT TONIGHT.

AS THE LOW CENTER MOVES EAST ACROSS NORTHERN AZ MORE BANDING IS
POSSIBLE. CURRENT MODEL TRENDS SUGGEST A BAND DEVELOPING ACROSS THE
SAN RAFAEL SWELL SOUTHWARD INTO NORTHERN AZ. HAVE UPPED SNOW
FORECAST FOR PORTIONS OF SOUTHCENRAL AND SOUTHEAST UTAH...ALTHOUGH
PINPOINTING BAND GENERATION AREA IS TRICKY.

AS THE SYSTEM PULLS AWAY THURSDAY IT IS EXPECT TO BECOME THE 2ND
MAJOR BLIZZARD EVENT FOR THE HIGH PLAINS THIS MONTH. STRONG CAA
BEHIND THE FRONT WILL ALLOW GAP WINDS TO DEVELOP IN SOUTHWEST UTAH.
ISSUED A WIND ADVISORY FOR 17 AND 19 IN WASHINGTON COUNTY. THE
PARAMETERS ARE STRONG ENOUGH TO WARRANT A HIGH WIND WARNING...BUT
THE ORIENTATION OF THE GRADIENT MAY NOT ALLOW FOR FULL FUNNELING.
GUIDANCE BASED ON LOCAL STUDIES IS SPLIT DOWN THE MIDDLE AS FAR AS
ADVISORY VS. WARNING. WIND GUSTS TO 60 MPH AND HIGHER ARE CERTAINLY
POSSIBLE.

THE CAA WANES SLOWLY THROUGH THURSDAY EVENING AS HIGH PRESSURE
BUILDS INTO THE REGION. COLD NORTHERLY FLOW REMAINS IN PLACE THROUGH
THE WEEKEND...AND OROGRAPHICALLY INDUCES SNOW SHOWERS ARE POSSIBLE
THROUGH FRIDAY ACROSS THE SOUTH CENTRAL MOUNTAINS. NO SIGNIFICANT
SYSTEMS EXPECTED THROUGH EARLY NEXT WEEK.

&&

.AVIATION...WINDS SHOULD REMAIN NORTHERLY DUE TO OUTFLOW FROM THE
SHOWERS TO THE WEST OF THE AIRFIELD. WINDS WILL TURN BACK TO THE
SOUTHWEST AS THE COLD FRONT GETS CLOSER TO THE AIRPORT AT AROUND
02-03Z. WIND GUSTS TO NEAR 20KTS WILL ALSO BE POSSIBLE AHEAD OF THE
FRONT. RAIN SHOWERS WILL CONTINUE WITH SNOW BEGINNING TO MIX IN
AFTER 02Z. OCCASIONAL MVFR CEILINGS AND VISIBILITIES ARE POSSIBLE IN
SHOWERS WITH CONDITIONS BECOMING PREDOMINATELY LOW END MVFR IN SNOW
AFTER 02-03Z...WITH A 30 PERCENT CHANCE OF PERIODS OF IFR IN HEAVIER
SNOW.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...SNOW ADVISORIES MOUNTAIN AREAS EXCEPT THE HENRY MOUNTAINS
AND PORTIONS OF WEST CENTRAL UTAH THROUGH 18Z THURSDAY
UTZ007>010-015>017.
...WIND ADVISORY FOR GAP WINDS WASHINGTON COUNTY LATE TONIGHT
THROUGH FRIDAY MORNING UTZ017-019.
WY...NONE.

&&

PUBLIC...SMITH
AVIATION...YOUNG

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
Hazardous weather outlook, Dec 27, 6:50 AM MST, 11 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
650 AM MST WED DEC 27 2006

UTZ001>021-WYZ021-281400-
CACHE VALLEY/UTAH PORTION-CASTLE COUNTRY-CENTRAL AND SOUTHWEST
MOUNTAINS-GLEN CANYON RECREATION AREA/LAKE POWELL-GREAT SALT LAKE
DESERT AND MOUNTAINS-HENRY MOUNTAINS-NORTHERN WASATCH FRONT-SALT LAKE
AND TOOELE VALLEYS-SAN RAFAEL SWELL-SANPETE/SEVIER VALLEYS-SOUTH
CENTRAL UTAH-SOUTHERN WASATCH FRONT-SOUTHWEST UTAH-SOUTHWEST WYOMING-
UTAHS DIXIE AND ZION NATIONAL PARK-WASATCH MOUNTAIN VALLEYS-WASATCH
MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-WASATCH
PLATEAU/BOOK CLIFFS-WEST CENTRAL UTAH-WESTERN UINTA BASIN-WESTERN
UINTA MOUNTAINS-
650 AM MST WED DEC 27 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN TWO-THIRDS OF UTAH AND
EXTREME SOUTHWEST WYOMING.

.DAY ONE...TODAY AND TONIGHT

A COLD PACIFIC STORM SYSTEM WILL APPROACH UTAH THROUGH NEVADA TODAY.
THIS STORM WILL BRING WIDESPREAD PRECIPITATION TO THE STATE. HEAVY
SNOW ARE EXPECTED IN THE MOUNTAINS. SNOW ADVISORIES ARE IN EFFECT
FOR ALL OF UTAHS MOUNTAINS...WITH THE EXCEPTION OF THE HENRY
MOUNTAINS IN SOUTHEAST UTAH.

VALLEY LOCATIONS WILL SEE A MIX OF RAIN AND SNOW THIS MORNING...
FOLLOWED BY PERIODS OF SNOW LATER THIS AFTERNOON THROUGH THE
OVERNIGHT HOURS. ACCUMULATIONS IN THE VALLEYS WILL GENERALLY REMAIN
AT TWO INCHES OR LESS.

A COLD FRONT WILL MOVE SOUTH THROUGH THE STATE TONIGHT. STRONG
NORTHWEST WINDS ARE EXPECTED ACROSS WESTERN UTAH BEHIND THE FRONT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SNOW...HEAVY AT TIMES IN THE MOUNTAINS...WILL CONTINUE INTO THURSDAY
MORNING. SNOW WILL BEGIN TO TAPER OFF THROUGH THE AFTERNOON AS THE
CENTER OF THE STORM MOVES EAST THROUGH THE SOUTHERN ROCKIES.

STRONG WINDS BEHIND THE WEDNESDAY NIGHT COLD FRONT ARE LIKELY THROUGH
THE NORTH TO SOUTH CANYONS OF WASHINGTON COUNTY. WINDS WILL BE
PARTICULARLY STRONG OVER THE WESTERN AND SOUTHERN PORTION OF THE
COUNTY. AN HIGH WIND WATCH HAS BEEN ISSUED FOR LATE TONIGHT
THROUGH FRIDAY MORNING. WINDS OF 30 TO 40 MPH WITH STRONGER GUSTS
ARE EXPECTED.

HIGH PRESSURE ALOFT WILL REMAIN TO THE WESTERN GREAT BASIN FOR
FRIDAY AND BEYOND. DRY CONDITIONS WITH GENERALLY SEASONAL
TEMPERATURES WILL SPREAD ACROSS UTAH DURING THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 27, 6:36 PM MSTHeavy Snow WarningSLC8 hr

Nearby

Winter Storm Warnings in Utah, 2006Every winter storm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.